aequationes mathematicae

, Volume 59, Issue 1, pp 160–176

Regular projective polyhedra with planar faces II

  • J. Bracho

DOI: 10.1007/PL00000122

Cite this article as:
Bracho, J. Aequ. math. (2000) 59: 160. doi:10.1007/PL00000122


The regular projective polyhedra with planar faces and skew vertex figures are classified. There is an infinite family of tori, plus 84 special polyhedra. Correspondingly, but not explicitly, the classification of an important family of regular euclidean polyhedra in 4 dimensional space may be derived. New euclidean regular polytopes in all dimensions are defined.

Copyright information

© Birkhäuser Verlag, Basel, 2000

Authors and Affiliations

  • J. Bracho
    • 1
  1. 1.Instituto de Matemáticas, UNAM, Circuito Exterior, C.U., México D.F., 04510, México, e-mail: jbracho@math.unam.mxMX